# SDR 9707365505

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505US
- Make and model: Boeing 727251
- Aircraft serial: 23194
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: H150AKM1
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 22,622 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, STANDBY ATTITUDE INDICATOR HAD ABNORMAL ROLL.  FLIGHT DIVERTED TO LAX DUE WEATHER IN LAS AND LANDED WITHOUT INCIDENT.  REPLACED STANDBY HORIZON INDICATOR.  OPERATIONAL CHECK OK.  PART TOTAL CYCLES, 2,436.
